# SDR FDEA201906151305

- Difficulty date: June 15, 2019
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 58,202 hours, 14,848 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS 623 27-01 3060 13JUN19 MEM FACT U LOGPAGES:2444704 CONFIGURATION FOR TAKEOFF WAS FLAPS 15,
ALL INDICATIONS WERE NORMAL UNTIL WE SET TAKEOFF THRUST AND GOT A VERBAL FLAP WARNING AND A WHITE FLAP
BOXED WARNING ON THE NUMBER 3 DU. NOTE: TAKEOFF WAS REJECTED AT 40 KNOTS. REMOVED AND REPLACED STANDARD
ELECTRONIC MODULE (S.E.M) I.A.W MD-11 AMM 28-41-92-4 OPS CHECK GOOD.
REQUIRES FUTHER INSPECTION. CG CALCULATED AFTER SEM UNIT CHANGED, BUT GREEN
BAND STILL NOT PRESENT. REMOVED AND REPLACED BOTH FMC'S REF: MD-11 AMM
34-63-01-4. GREEN BAND PRESENT AND ALL TAKEOFF WARNING CHECKS OPERATE NORMALLY.
REF: MD-11 AMM 27-02-01-5.
